Next Article in Journal
Smooth K-groups for Monoid Algebras and K-regularity
Next Article in Special Issue
Understanding Visceral Leishmaniasis Disease Transmission and its Control—A Study Based on Mathematical Modeling
Previous Article in Journal
Chern-Simons Path Integrals in S2 × S1
Article Menu

Export Article

Open AccessArticle
Mathematics 2015, 3(3), 880-890; doi:10.3390/math3030880

A Note on Necessary Optimality Conditions for a Model with Differential Infectivity in a Closed Population

1
Departement of Mathematics, University of Ngaoundere, PO Box 454 Ndang, Ngaoundere, Cameroon
2
African Institute of Mathematical Science (AIMS - Cameroon) PO Box 608, Limbe, Cameroon 
Academic Editor: Bruno Buonomo
Received: 1 June 2015 / Revised: 11 August 2015 / Accepted: 17 August 2015 / Published: 21 August 2015
(This article belongs to the Special Issue Optimal Control and Management of Infectious Diseases)
View Full-Text   |   Download PDF [218 KB, uploaded 21 August 2015]   |  

Abstract

The aim of this note is to present the necessary optimality conditions for a model (in closed population) of an immunizing disease similar to hepatitis B following. We study the impact of medical tests and controls involved in curing this kind of immunizing disease and deduced a well posed adjoint system if there exists an optimal control. View Full-Text
Keywords: necessary optimality conditions; test/detection; quarantine; hepatitis B necessary optimality conditions; test/detection; quarantine; hepatitis B
Figures

This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Kouakep, Y.T. A Note on Necessary Optimality Conditions for a Model with Differential Infectivity in a Closed Population. Mathematics 2015, 3, 880-890.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top